# SDR HNAA9690304

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903HA
- Make and model: Dhav DHC7102
- Aircraft serial: 061
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Actuator
- Part number: 155507
- Condition: Failed
- Location: Lt Mlg
- Part time: 7,729 hours
- Component: Menasco
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DCA/PHL - FLT 3098 - AFTER TAKEOFF WHEN LANDING GEAR WAS SELECTED UP, THE LEFT MAIN GEAR WOULD NOT FULLY RETRACT.  THE AIRCRAFT TURNED BACK TO DCA AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE LEFT MLG LOCK ACTUATOR.  (X)
